VOL. 10 · NO. 6 | 2006
M. A. Chebotar, Y. Fong
Taiwanese J. Math. 10 (6), 1409-1417, (2006) DOI: 10.11650/twjm/1500404564 Open Access
KEYWORDS: Ring, Hopf algebras, Jordan algebra, Lie algebra, nearring, 47B49, 16Y30
Jun Li, Jong Kyu Kim, Nan Jing Huang
Taiwanese J. Math. 10 (6), 1419-1429, (2006) DOI: 10.11650/twjm/1500404565 Open Access
KEYWORDS: scheme with errors, a pair of simultaneously asymptotically quasi-nonexpansive type mappings, common fixed points, stability, 47H05, 47H09, 47H10, 49M05
Cengizhan Murathan, Kadri Arslan, Ridvan Ezentas, Ion Mihai
Taiwanese J. Math. 10 (6), 1431-1441, (2006) DOI: 10.11650/twjm/1500404566 Open Access
KEYWORDS: warped product, warping function, mean curvature, Kenmotsu space form, 53C40, 53B25, 53C25
Yan Meng, Dachun Yang
Taiwanese J. Math. 10 (6), 1443-1464, (2006) DOI: 10.11650/twjm/1500404567 Open Access
KEYWORDS: commutator, Calderón-Zygmund operator, fractional integral, ‎Lipschitz space, Lebesgue space, Hardy space, 47B47, 43A99
Jung-Huei Lin, Tzu-Kuei Chang, Chih-Kang Chu
Taiwanese J. Math. 10 (6), 1465-1483, (2006) DOI: 10.11650/twjm/1500404568 Open Access
KEYWORDS: asymptotic mean square error, binning, jump-preserving smoothing, kernel regression estimator, local constant $M$-smoother, Nonparametric regression, 62G05, 62G20
Wei-Yueh Chen, Sen-Shan Huang
Taiwanese J. Math. 10 (6), 1485-1495, (2006) DOI: 10.11650/twjm/1500404569 Open Access
KEYWORDS: Partition, Durfee square, Durfee rectangle, Durfee dissection, Göllnitz-Gordon type identities, 05A19, 11B65
Lu-Chuan Zeng Zeng, Soon-Yi Wu, Jen-Chih Yao
Taiwanese J. Math. 10 (6), 1497-1514, (2006) DOI: 10.11650/twjm/1500404570 Open Access
KEYWORDS: generalized KKM mappings, transfer closed-valued mappings, $\gamma$-transfer lower semi-continuous functions, generalized minimax inequalities, Generalized Equilibrium problems, generalized variational inequalities, 49J30, 47H10, 47H17
Giovanni Anello
Taiwanese J. Math. 10 (6), 1515-1522, (2006) DOI: 10.11650/twjm/1500404571 Open Access
KEYWORDS: variational methods, Dirichlet problem, Laplacian operator, nonnegative solution, nonpositive solution, 35J20
Muharem Avdispahić, Lejla Smajlović
Taiwanese J. Math. 10 (6), 1523-1538, (2006) DOI: 10.11650/twjm/1500404572 Open Access
KEYWORDS: Explicit formula, Weil's functional, $\phi-$variation, 42A38, 26A45, 11M36
B. Tabatabaie Shourijeh
Taiwanese J. Math. 10 (6), 1539-1548, (2006) DOI: 10.11650/twjm/1500404573 Open Access
KEYWORDS: $C^{*}$-algebra, partial automorphism, Partial crossed product, partial group $C^{*}$-algebra, 46L05
Zhongfu Zhang, Jianxun Zhang, Jingwen Li
Taiwanese J. Math. 10 (6), 1549-1556, (2006) DOI: 10.11650/twjm/1500404574 Open Access
KEYWORDS: graph, parameters of graph, 05C70
De-xiang Ma, Yu Tian, Wei-gao Ge
Taiwanese J. Math. 10 (6), 1557-1573, (2006) DOI: 10.11650/twjm/1500404575 Open Access
KEYWORDS: boundary value problem, multiple positive solutions, cone, Avery-Henderson fixed point theorem (generalized Leggett-Williams fixed Theorem), 34B10, 34B15
Anders Sune Pedersen Pedersen, Preben Dahl Vestergaard
Taiwanese J. Math. 10 (6), 1575-1587, (2006) DOI: 10.11650/twjm/1500404576 Open Access
KEYWORDS: independent sets, Merrifield-Simmons, Hoyosa, Fibonacci number, claw-free graphs, unicyclic graphs, bipartite graphs, 05C69, 05C05
Yongduo Wang, Nanqing Ding
Taiwanese J. Math. 10 (6), 1589-1601, (2006) DOI: 10.11650/twjm/1500404577 Open Access
KEYWORDS: generalized supplemented module, small module, Artinian module, lifting module, semilocal ring, 16D10, 16P70
Sheng Wang, Liang-Wen Liao
Taiwanese J. Math. 10 (6), 1603-1614, (2006) DOI: 10.11650/twjm/1500404578 Open Access
KEYWORDS: entire function, Fatou set, Julia set, meromorphic function, random iteration, 30D05, 37F50
Zeqing Liu, Beibei Zhu, Shin Min Kang, Jeong Sheok Ume
Taiwanese J. Math. 10 (6), 1615-1631, (2006) DOI: 10.11650/twjm/1500404579 Open Access
KEYWORDS: completely generalized nonlinear mixed quasi-variational inequality, maximal monotone operator, perturbed three-step iterative algorithm with errors, generalized pseudo-contractive mapping, relaxed Lipschitz mapping, strongly monotone mapping, 47J20, 49J40
Habib Muzaffar, Kenneth S. Williams
Taiwanese J. Math. 10 (6), 1633-1660, (2006) DOI: 10.11650/twjm/1500404580 Open Access
KEYWORDS: complete elliptic integral of the first kind, singular modulus, Dedekind eta function, Weber's functions, 11F20, 11E16, 11E25
Emrah Kiliç, Dursun Taşci
Taiwanese J. Math. 10 (6), 1661-1670, (2006) DOI: 10.11650/twjm/1500404581 Open Access
KEYWORDS: generalized order-$k$ Pell numbers, matrix method, Binet formula, sum, 11B37, 15A36, 15A15
H. Özlem Güney, S. Sümer Eker, Shigeyoshi Owa
Taiwanese J. Math. 10 (6), 1671-1683, (2006) DOI: 10.11650/twjm/1500404582 Open Access
KEYWORDS: Integral‎ ‎Operators, Subordination, starlike, convex, $k$-uniform, Fractional calculus, 30C45, 26A33
Hang-Chin Lai
Taiwanese J. Math. 10 (6), 1685-1695, (2006) DOI: 10.11650/twjm/1500404583 Open Access
KEYWORDS: nondifferentiable fractional variational programming, invexity, quasi-invexity, pseudoinvexity, Duality, 49K50, 90C32
Back to Top